Bloating is one of the ala carte things that come along with HCV, it can happen with or without treating. the digestive process is really affected hard with this disease.
I believe I had some bloating during treatment but not so noticeable because I lost over 30 lbs. Now that I'm back to normal weight it's definitely noticeable. Doctor ran some basic tests but found nothing. Possibly IBS because I have other digestive symptons like very mild stomach discomfort/rumblings and an increase in bowel movement frequency, but IBS is one of those dx by elimination things, so can't be sure. If anyone has any answers here, love to hear them.
I have had the bloating before TX and still do on TX, maybe after TX it will go away. Probably would help if I lost about 25 lbs too lol
Hi Tony. I don't know where you are (what stage you are with liver disease), but if you've been noticing that your abdomen is becoming distended to the size of a basketball and is more uncomfortable at night, this could be more serious than just "bloating". It could be ascites (which is fluid that accumulates in the abdomen, sometimes caused from worsening liver disease or cirrhosis). If it's basketball size, I'd get it checked out by the doc. Best of luck.
Thread was closed below.
I am the same Ina, the question is, are you the same Jim :)?
Not wanting to have my teeth cleaned during tx is not the same as having minor procedurers done 10 month post tx.
What runs around under the gum line are bacteria, and plenty so.
With low neutrophils I was not willing to chance an infection, local or systemic.
My doc gave me the go ahead, the periodontist was concerned. I had one cleaning during tx. Periodontist and I had an agreement, when Neutrophils were on an upswing, I would come in the same day and be squeezed into the schedule.
Btw, my gums were in the best of health during tx, the s..t hit the fan after tx.
In regards to Interferon and bone loss.
I know of no study that says combo tx causes loss of bone density, quite the opposite. Credit is given to Riba to favor increasing of bone density.
The whole time on tx I sat on my arse, which you know was over 2 years. I had a bonedensity done shotly after tx, and to the surprise of all my docs, packed on 6% of bone. That was bone I didn't need...I am on HRT and have the skelleton of a young women.
Also, the bone that holds your teeth is the last one to go, period...ask your dental surgeon.
I am consulting with the laser tech on Wed.
I hope to do the V-beam in January. My skin was pretty good, but broke out somewhat after the cold spell hit, and the heat got cranked up in the house. I bought this huge humidifier, but not sure if it helps.
The seborrheic dermatitis doesn't want to improve. For a while there it looked better, but all in all everything gotten a little worse since the cold front hit.
I have to admit, I keep the heat around 76-78, which seems to bother my skin, but my body temp is so low...fluctuates between 95.3 and 97...I am always cold.
Seems this is a side that stubbornly refuses to return to normal
Maybe it's time for you to try Elidel on the Seb Derm? It's part of my quiver of skin meds and definitely has its place. I understand the analogy wasn't exact, but my point had more to do with being cautious than correlating during tx and post tx issues, and you were quite cautious as I am being now. As you know I make my own decisions on tx but rely heavily on my doctors advice. If these two docs think the prudent thing to do is wait -- for an ELECTIVE procedure -- then I'm waiting. End of story as in end of story. Do let me know how the V-Beam works out. I may have to put off laser as I'll be spending major bucks on dental stuff.